Parabolic differential equations with Hölder continuous and unbounded coefficients


Deck, Thomas ; Kruse, Susanne



Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Acta Applicandae Mathematicae
Volume: 74
Issue number: 1
Page range: 71-91
Place of publication: Dordrecht
Publishing house: Springer
ISSN: 0167-8019
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item